| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
09/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the complaint revealed that the patient wore the xt for the 14-day prescribed wear period.The patient has a history of reactions to medical adhesives and sensitive skin.The cause of the reported event cannot be determined.However, the patient¿s preexisting condition cannot be ruled out as a contributory factor.However, skin irritation is a known inherent risk of the device.The device manual warnings section read as follows: do not use the zio xt patch on patients with known allergic reaction to adhesives or hydrogels or with a family history of adhesive skin allergies.Patient may experience skin irritation.If skin irritation such as severe redness, itching or allergic symptoms develop, remove the zio xt patch from the patient¿s chest.This event is being reported per 21cfr803 as a serious injury.This report does not constitute an admission by rhythm that the product described in this report has any defects, or has malfunctioned.These terms are included in form fda 3500a and are fixed terms for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.
Event or Problem Description
The patient presented to their healthcare provider with skin irritation allegedly caused by the zio xt.The patient experienced redness, rash, and itchiness.Despite the reaction, the patient continued to wear the device for the rest of the prescribed period.Subsequently, the zio xt was removed.The patient was prescribed an ointment to treat the affected area; however, expressed no relief.
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of retrospective review from january 2021 till august 2025.A capa (2024-0036) was initiated on 29th september 2024 to implement corrective actions.Device performance and/or risk profile are not impacted.